American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] Luis J. Alías, Debora Impera and Marco Rigoli. Hypersurfaces of constant higher order mean curvature in warped products. Trans. Amer. Math. Soc. 365 (2013) 591-621.
Abstract, references, and article information   
View Article: PDF

[2] Alexander A. Borisenko and Vicente Miquel. Mean curvature flow of graphs in warped products. Trans. Amer. Math. Soc. 364 (2012) 4551-4587.
Abstract, references, and article information   
View Article: PDF

[3] Ben Andrews and James McCoy. Convex hypersurfaces with pinched principal curvatures and flow of convex hypersurfaces by high powers of curvature. Trans. Amer. Math. Soc. 364 (2012) 3427-3447.
Abstract, references, and article information   
View Article: PDF

[4] Luis J. Alías, G. Pacelli Bessa and J. Fabio Montenegro. An estimate for the sectional curvature of cylindrically bounded submanifolds. Trans. Amer. Math. Soc. 364 (2012) 3513-3528.
Abstract, references, and article information   
View Article: PDF

[5] Rabah Souam and Joeri Van der Veken. Totally umbilical hypersurfaces of manifolds admitting a unit Killing field. Trans. Amer. Math. Soc. 364 (2012) 3609-3626.
Abstract, references, and article information   
View Article: PDF

[6] John Douglas Moore. Correction for: ``Bumpy metrics and closed parametrized minimal surfaces in Riemannian manifolds''. Trans. Amer. Math. Soc. 359 (2007) 5117-5123. MR 2320662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] T. Hasanis, A. Savas-Halilaj and T. Vlachos. Complete minimal hypersurfaces in the hyperbolic space $\mathbb{H}^{4}$ with vanishing Gauss-Kronecker curvature. Trans. Amer. Math. Soc. 359 (2007) 2799-2818. MR 2286057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John Douglas Moore. Bumpy metrics and closed parametrized minimal surfaces in Riemannian manifolds. Trans. Amer. Math. Soc. 358 (2006) 5193-5256. MR 2238914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dirk Töben. Parallel focal structure and singular Riemannian foliations. Trans. Amer. Math. Soc. 358 (2006) 1677-1704. MR 2186992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John Douglas Moore. Euler characters and submanifolds of constant positive curvature. Trans. Amer. Math. Soc. 354 (2002) 3815-3834. MR 1911523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Daniel A. Grossman and Weiqing Gu. Uniqueness of volume-minimizing submanifolds calibrated by the first Pontryagin form. Trans. Amer. Math. Soc. 353 (2001) 4319-4332. MR 1851172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Liang Xiao. Principal curvatures of isoparametric hypersurfaces in $\mathbb{C}P^{n}$. Trans. Amer. Math. Soc. 352 (2000) 4487-4499. MR 1779484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Sebastián Montiel. Willmore two-spheres in the four-sphere. Trans. Amer. Math. Soc. 352 (2000) 4469-4486. MR 1695032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Manuel Barros, Angel Ferrández, Pascual Lucas and Miguel A. Meroño. A criterion for reduction of variables in the Willmore-Chen variational problem and its applications. Trans. Amer. Math. Soc. 352 (2000) 3015-3027. MR 1621713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Massimo Ferrarotti and Leslie C. Wilson. Generalized Hestenes' Lemma and extension of functions. Trans. Amer. Math. Soc. 350 (1998) 1957-1975. MR 1422896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Rafael Oswaldo Ruggiero. On Non-hyperbolic Quasi-convex Spaces. Trans. Amer. Math. Soc. 350 (1998) 665-687. MR 1451615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Francesco Mercuri and Maria Helena Noronha. Low codimensional submanifolds of Euclidean space with nonnegative isotropic curvature. Trans. Amer. Math. Soc. 348 (1996) 2711-2724. MR 1348153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] S. Fornari, K. Frensel and J. Ripoll. Errata to: ``Hypersurfaces with constant mean curvature in the complex hyperbolic space'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 339} (1993), no. 2, 685--702; MR1123452 (93m:53065)] . Trans. Amer. Math. Soc. 347 (1995) MR 1308011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Luis J. Alías, Angel Ferrández and Pascual Lucas. Hypersurfaces in space forms satisfying the condition $\Delta x=Ax+B$ . Trans. Amer. Math. Soc. 347 (1995) 1793-1801. MR 1257095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Hong Wei Xu. On closed minimal submanifolds in pinched Riemannian manifolds . Trans. Amer. Math. Soc. 347 (1995) 1743-1751. MR 1243175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Marcos Dajczer and E. Vergasta. Conformal hypersurfaces with the same Gauss map . Trans. Amer. Math. Soc. 347 (1995) 2437-2456. MR 1297522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Zhong Min Shen. A convergence theorem for Riemannian submanifolds . Trans. Amer. Math. Soc. 347 (1995) 1343-1350. MR 1254853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Susana Fornari, Katia Frensel and Jaime Ripoll. Hypersurfaces with constant mean curvature in the complex hyperbolic space . Trans. Amer. Math. Soc. 339 (1993) 685-702. MR 1123452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. M. Burns. Conjugate loci of totally geodesic submanifolds of symmetric spaces . Trans. Amer. Math. Soc. 337 (1993) 411-425. MR 1091705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Maria Helena Noronha. Nonnegatively curved submanifolds in codimension two . Trans. Amer. Math. Soc. 332 (1992) 351-364. MR 1050086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Marco Rigoli and Renato Tribuzy. The Gauss map for K\"ahlerian submanifolds of ${\bf R}\sp n$ . Trans. Amer. Math. Soc. 332 (1992) 515-528. MR 1040265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Martin A. Magid and Patrick J. Ryan. Affine $3$-spheres with constant affine curvature . Trans. Amer. Math. Soc. 330 (1992) 887-901. MR 1062193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Nadine L. Menninga. Immersions of positively curved manifolds into manifolds with curvature bounded above . Trans. Amer. Math. Soc. 318 (1990) 809-821. MR 962285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Marek Kossowski. The intrinsic conformal structure and Gauss map of a light-like hypersurface in Minkowski space . Trans. Amer. Math. Soc. 316 (1989) 369-383. MR 938920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Robert J. Currier. On hypersurfaces of hyperbolic space infinitesimally supported by horospheres . Trans. Amer. Math. Soc. 313 (1989) 419-431. MR 935532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2